Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 6

 
   

A Delayed Mathematical Model for the Acute Inflammatory Response to Infection

PP: 2775-2782
Author(s)
Carlo Bianca, Luca Guerrini, Julien Riposo,
Abstract
This paper deals with further developments on a mathematical model recently proposed for the modeling of the acute inflammatory response to infection or trauma. In particular in order to take into account that some interactions have not an immediate effect, we introduce time delays. Specifically the paper deals with the existence of steady states, determining the parameter regimes where the equilibrium points are stable, and the onset of Hopf bifurcation appears. Numerical simulations are performed with the main aim of supporting the analytical results and investigate further dynamics.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved